Duke Mathematical Journal

A generalization of Dirichlet’s class number formula

Larry Joel Goldstein and Michael Razar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 43, Number 2 (1976), 349-358.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311644

Digital Object Identifier
doi:10.1215/S0012-7094-76-04330-1

Mathematical Reviews number (MathSciNet)
MR0404148

Zentralblatt MATH identifier
0337.10016

Subjects
Primary: 10D15
Secondary: 12A50

Citation

Goldstein, Larry Joel; Razar, Michael. A generalization of Dirichlet’s class number formula. Duke Math. J. 43 (1976), no. 2, 349--358. doi:10.1215/S0012-7094-76-04330-1. https://projecteuclid.org/euclid.dmj/1077311644


Export citation